Monday, March 26, 2007

yippee!!!



The neurologist (aka- my new best friend who by the way is way younger than me which freaked me out a little) said I have migraines and lots of 'em. Apparently, I am having at least 15 migraine days per month. The dizzy spells are actually migraines without a headache as are the vision problems (tunnel and alice in wonderland vision) and even the abdominal problems. Who knew???? He prescribed Topamax and it should make me feel all better in no time. The only thing is that it has this certain side effect:

WEIGHT LOSS

Are you kidding me???? That's a side effect? I almost jumped off the table and kissed him on the lips!

la la la la la la *spin* la la la la la *twirl* la la la la la la la la *dizzy, I'd better stop*

7 comments:

Old School Acres said...

Ugh. Migraines suck. I have had them for years. I hope the Topamax helps! What a side effect. I could use some of that LOL

Carol said...

I am so relieved Laurie, and I am excited to see if the "side effect" really works.

Kelly said...

My partner is actually on that. She has neurally medicated cardiac syncope, which means shes dizzy constantly and will pass out in 3 minutes standing up if she's not on a host of meds. She started this medication 3 weeks ago and it really has helped and she has lot some weight. So good luck!

Carol said...

Thanks for the info Kelly, I'm hoping to feel better soon. Wow, what your partner has sounds AWFUL!I hope she stays well.

Sew-in-Love said...

You have some pretty work there! Come and see mine when you have a minute too!

Elisabeth, UK=)

calamity kim said...

Oh, thank God!!!!
They have given you a medicine with a wonderful bonus!!! Yippee! I know I swore never to do another swap, but the doll quilt bug bit me in the foot and now I can't stop either! I am giving one away with a small doll for my 6 month blogaversary! Go see this:
http://losabia.wordpress.com/

Lia (artjunkgrl) said...

I'm a migraine sufferer too. this post was hysterical to me with the weight loss thing..hahhaa. I haven't had that happen to me, my doc wanted to put my on blood pressure med and I don't have high blood pressrue. go figure. I get nausea with mine..yuk, but I don't get them as often as I used to. Really like your blog and what you make and yes, I don't always get the house cleaning done, but after all, it a never ending sort of thing, so I figure I can make stuff to avoid too many hours of it!lol.